# SDR AALA201803139028

- Difficulty date: March 12, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 48,893 hours, 29,264 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Excess Play
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE PLAY IN THE RT WING NR 4 SPOILERON. REMOVED AND REINSTALLED THE NR 4 SPOILER IAW AMM 27-64-44-400-001-A.  PERFORMED AN ADJUSTMENT OF THE SPOILER IAW AMM 27-64-00-820-001-E, AND ADJUSTMENT WITHIN LIMITS.  PERFORMED AN OPERATIONAL TEST OF THE SPOILER HYDRAULIC ACTUATION IAW AMM 27-64-00-710-001-A.
